MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 08/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The site reported that a light adjustable lens (lal sn (b)(6) +18.5d) was explanted due to a refractive surprise after implantation and one light treatment visit.The lal was explanted and replaced with another lal of a different power (sn (b)(6), +26.0d).Rxsight's date of first awareness was 08/31/2023.
 
Additional Manufacturer Narrative
The site reported that the patient had a previous superficial keratectomy (sk) with a different clinic and doctor that left too much irregularity on his cornea.After the initial light adjustable lens implant (lal sn (b)(6), +18.5d), there was a large refractive surprise.The treating physician realized that the patient needed to have a topography-guided lasik to try and fix the irregularity prior to any light treatment being performed.After the lasik was completed, the patient needed a photorefractive keratectomy (prk) to correct for the irregularity centrally on the cornea.At this point, a light treatment was completed for the eye.The patient ended up with a manifest refraction of +4.50 +1.50 x 123.The treating physician determined that the refraction was too high to be adjusted and opted to explant the lal and replace it with another lal of a different power (sn (b)(6), +26.0d).The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key17848875
Report Number3012712027-2023-00083
Device Sequence Number4387233
Product Code PZK
UDI-Device Identifier00818806020647
UDI-Public01008188060206471122101117250930
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-004318
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite